# SDR 97UAL900492

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Open
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE PRESSURE RATIO FLUCTUATED AT LEAST 0.41 (FROM 1.40 TO 0.99) TWICE AS AIRCRAFT LEVELED OFF FROM CLIMB.   ENGINE PRESSURE RATIO, FUEL FLOW AND RPM MOVE TOGETHER.  AFTER REDUCING ALTITUDE AND CLOSING NUMBER 2 ENGINE BLEED, FLUCTUATION STOPPED AND REST OF FLIGHT UNEVENTFUL.
